On the Lebesgue constants of Cesaro means of spherical harmonic expansions

E. Liflyand

Research output: Contribution to journalArticlepeer-review

Abstract

Asymptotics is obtained for the Lebesgue constants of the Cesàro means of spherical harmonic expansions. Precise constant in the main term is found and the order of growth of the remainder term is given
Original languageAmerican English
Pages (from-to)215-222
JournalActa Universitatis Szegediensis. Acta Scientiarum Mathematicarum
Volume64
Issue number1
StatePublished - 1998

Fingerprint

Dive into the research topics of 'On the Lebesgue constants of Cesaro means of spherical harmonic expansions'. Together they form a unique fingerprint.

Cite this